MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179078PF
Medical Device Problem Codes Difficult to Insert (1316); Packaging Problem (3007)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the obturator/trocar broke.The problem has been noticed on several trocars from the same batch.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.A visual inspection of the returned product noted: the obturator was received inserted into the cannula.Prolonged insertion can cause the envelope seal to become stretched.The obturator, trocar, cannula and circular seal appeared intact.The envelope seal was badly stretched out.A functional evaluation found that the device failed an air leak test.The bladed trocar would not actuate.Review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the surgeon could not insert the trocar because it was locked in safety position.It was also reported that the blade could not perforate the patient¿s abdomen, and the trocar could not be inserted.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8034599
Report Number9612501-2018-01931
Device Sequence Number1435422
Product Code GCJ
UDI-Device Identifier20884521082684
UDI-Public20884521082684
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number179078PF
Device Catalogue Number179078PF
Device Lot NumberJ8F1135X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2018
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1